# SDR CALA20190821396

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 56,817 hours, 24,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5348001921600
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR FRAME 68 MINUS 8 INCHES AT FLOOR SUPPORT HAS CRACK IN S TRUCTURE.  REMOVED CRACKED SHEAR WEB AFT OF FR68 AT FLOOR IAW SRM 51-4 2-11-001 FABRICATED AND INSTALLED NEW SHEAR WEB IAW A320 SRM 51- 42-11-001, 51-44-11-801 AND 51-28-11.
